MAUDE Adverse Event Report: Philips Ultrasound, Inc EPIQ CVXI; system, imaging, pulsed doppler, ultrasonic

Philips Ultrasound, Inc EPIQ CVXI; system, imaging, pulsed doppler, ultrasonic
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the epiq cvxi ultrasound system froze with an error message during a tteer (transcatheter tricuspid edge-to-edge repair).The system required multiple reboots to clear the freezing, and an exchange of the ice catheter was made without resolving the problem.The procedure was completed by using a tee transducer instead of an ice catheter.There was no user or patient harm.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
EPIQ CVXI
Common Device Name
system, imaging, pulsed doppler, ultrasonic
Manufacturer (Section D)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tabitha gibbs
22100 bothell everett highway
bothell, WA 98021
MDR Report Key50938400
Report Number3019216-2026-100324
Device Sequence Number13445472
Product Code IYN
UDI-Device Identifier00884838123977
UDI-Public(01)00884838123977
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown